Journal Article
@Article
Artikel in Fachzeitschrift


Show entries of:

this year (2014) | last year (2013) | two years ago (2012) | Notes URL

Action:

login to update

Options:




Library Locked Library locked




Author, Editor(s)

Author(s):

Doerr, Benjamin
Fouz, Mahmoud

dblp
dblp

Not MPG Author(s):

Fouz, Mahmoud

BibTeX cite key*:

DoerrFouz2010

Title

Title*:

Hereditary Discrepancies in Different Numbers of Colors II

Journal

Journal Title*:

SIAM Journal on Discrete Mathematics

Journal's URL:


Download URL
for the article:

http://link.aip.org/link/?SJD/24/1205/1

Language:

English

Publisher

Publisher's
Name:

SIAM

Publisher's URL:


Publisher's
Address:

Philadelphia, Pa.

ISSN:

0895-4801

Vol, No, pp, Date

Volume*:

24

Number:

3

Publishing Date:

2010

Pages*:

1205-1213

Number of
VG Pages:

16

Page Start:

1205

Page End:

1213

Sequence Number:


DOI:

10.1137/090669620

Note, Abstract, ©

Note:


(LaTeX) Abstract:


URL for the Abstract:


Categories,
Keywords:


HyperLinks / References / URLs:


Copyright Message:


Personal Comments:


Download
Access Level:

Public

Correlation

MPG Unit:

Max-Planck-Institut für Informatik



MPG Subunit:

Algorithms and Complexity Group

Audience:

popular

Appearance:

MPII WWW Server, MPII FTP Server, MPG publications list, university publications list, working group publication list, Fachbeirat, VG Wort


BibTeX Entry:

@ARTICLE{DoerrFouz2010,
AUTHOR = {Doerr, Benjamin and Fouz, Mahmoud},
TITLE = {Hereditary Discrepancies in Different Numbers of Colors {II}},
JOURNAL = {SIAM Journal on Discrete Mathematics},
PUBLISHER = {SIAM},
YEAR = {2010},
NUMBER = {3},
VOLUME = {24},
PAGES = {1205--1213},
ADDRESS = {Philadelphia, Pa.},
ISBN = {0895-4801},
DOI = {10.1137/090669620},
}


Entry last modified by Benjamin Doerr, 01/20/2011
Show details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)
Hide details for Attachment SectionAttachment Section